# SDR DALA2017082206329

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 41,074 hours, 27,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN CEILING EMERGENCY LIGHTS WOULD NOT TEST. FOUND BATTERY PACK BAD, B5-227 STA 400R. REPLACED SAME PER AMM 33-51. OPERATIONAL CHECK IS GOOD.
